# SDR DALA2023070305355

- Difficulty date: May 15, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 55,986 hours, 29,514 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 LAV 203 DOOR HARD TO CLOSE AND OPEN. CORRECTIVE ACTION: LAV 203 DOOR HARD TO CLOSE AND OPEN. (2768112)
